MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 3GAL RECYKLEEN PEARL; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 3GAL RECYKLEEN PEARL; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305053
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Oem manufacture: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that 2 sharps coll 3gal recykleen pearl experienced a missing lid or slide lid/clamp which was noted prior to use.The following information was provided by the initial reporter: material no: 305053 ; batch no: 8288916.Verbatim: had customer complain that they were shorted 2 lids for these sharps containers.
 
Additional Manufacturer Narrative
H.6.Investigation summary: it was reported that 2 lids were missing.A sample and photo representation was provided for evaluation.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance reported for missing lids for the same part number.No additional complaints were received for the last twelve months for the same part number and issue.As part of this investigation it was noticed that this complaint came up from parts sold by a distributor.There may have potentially been a repackaging issue which occurred during distribution.The actual root cause is unknown.Based on these findings, our investigation is inconclusive.Bd will continue to monitor for any trends.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that 2 sharps coll 3gal recykleen pearl experienced a missing lid or slide lid/clamp which was noted prior to use.The following information was provided by the initial reporter: material no: 305053; batch no: 8288916.Verbatim: had customer complain that they were shorted 2 lids for these sharps containers.

Brand Name
SHARPS COLL 3GAL RECYKLEEN PEARL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8899374
Report Number2243072-2019-01731
Device Sequence Number16826892
Product Code FMI
UDI-Device Identifier50382903050531
UDI-Public50382903050531
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305053
Device Lot Number8288916
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;